Second order linear differential systems
Annales scientifiques de l'École Normale Supérieure (1980)
- Volume: 13, Issue: 4, page 437-449
- ISSN: 0012-9593
Access Full Article
topHow to cite
topReferences
top- [1] A. L. BESSE, Manifolds All of Whose Geodesics are Closed (Ergebnisse, Vol. 93, Springer, Berlin, New York, 1978). Zbl0387.53010MR80c:53044
- [2] W. A. COPPEL, Disconjugacy (Lecture Notes in Mathematics, Vol. 220, Springer, Berlin, New York, 1971). Zbl0224.34003MR57 #778
- [3] L. W. GREEN, A Theorem of Hopf (Michigan Math. J., Vol. 5, 1958, pp. 31-34). Zbl0134.39601MR20 #4300
- [4] H. W. GUGGENHEIMER, Differential Geometry, Dover Publ., Inc., New York, 1977. Zbl0357.53002MR58 #12737
- [5] F. NEUMAN, Linear Differential Equations of the Second Order and Their Applications (Rend. Math., Vol. 4, 1971, pp. 559-617). Zbl0227.34005MR47 #534